Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1832840, 8 pages
http://dx.doi.org/10.1155/2016/1832840
Research Article

Hausdorff Dimension of a Random Attractor for Stochastic Boussinesq Equations with Double Multiplicative White Noises

1School of Mathematics and Statistics, Shaoguan University, Shaoguan 512005, China
2School of Mathematics and Statistics, Yunnan University, Yunnan 650091, China
3Department of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 24 January 2016; Revised 27 April 2016; Accepted 28 April 2016

Academic Editor: Maria Alessandra Ragusa

Copyright © 2016 Yin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Pu and B. Guo, “Global well-posedness of the stochastic 2D Boussinesq equations with partial viscosity,” Acta Mathematica Scientia. Series B. English Edition, vol. 31, no. 5, pp. 1968–1984, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. Y. R. Li and B. L. Guo, “Random attractors of Boussinesq equations with multiplicative noise,” Acta Mathematica Sinica, English Series, vol. 25, no. 3, pp. 481–490, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. Q. Zhao and Y. R. Li, “Asymptotic behavior of solutions to stochastic Boussinesq equations with additive white noises,” Acta Mathematica Sinica. Chinese Series, vol. 56, no. 1, pp. 1–14, 2013. View at Google Scholar · View at MathSciNet
  4. H. Crauel and F. Flandoli, “Hausdorff dimension of invariant sets for random dynamical systems,” Journal of Dynamics and Differential Equations, vol. 10, no. 3, pp. 449–474, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Debussche, “Hausdorff dimension of a random invariant set,” Journal de Mathématiques Pures et Appliquées, vol. 77, no. 10, pp. 967–988, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  6. X. Fan and H. Chen, “Attractors for the stochastic reaction-diffusion equation driven by linear multiplicative noise with a variable coefficient,” Journal of Mathematical Analysis and Applications, vol. 398, no. 2, pp. 715–728, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. Fan, “Random attractor for a damped sine-Gordon equation with white noise,” Pacific Journal of Mathematics, vol. 216, no. 1, pp. 63–76, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. C. Sun and H. Gao, “Hausdorff dimension of random attractor for stochastic Navier-Stokes-Voight equations and primitive equations,” Dynamics of Partial Differential Equations, vol. 7, no. 4, pp. 307–326, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Gala, “On the regularity criterion of strong solutions to the 3D Boussinesq equations,” Applicable Analysis, vol. 90, no. 12, pp. 1829–1835, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Gala and M. A. Ragusa, “Logarithmically improved regularity criterion for the Boussinesq equations in BESov spaces with negative indices,” Applicable Analysis, vol. 95, no. 6, pp. 1271–1279, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Gala, Z. Guo, and M. A. Ragusa, “A remark on the regularity criterion of Boussinesq equations with zero heat conductivity,” Applied Mathematics Letters, vol. 27, pp. 70–73, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Gala and Z. Zhang, “Osgood type regularity criterion for the 3D Newton-Boussinesq equation,” Electronic Journal of Differential Equations, vol. 2013, no. 223, 6 pages, 2013. View at Google Scholar
  13. J. Fan and Y. Zhou, “A note on regularity criterion for the 3D Boussinesq system with partial viscosity,” Applied Mathematics Letters, vol. 22, no. 5, pp. 802–805, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. Temam, Infinite-dimensional Dynamical Systems in Mechanics And Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1988. View at Publisher · View at Google Scholar · View at MathSciNet